# SDR ASAA2022033037856

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 21,586 hours, 6,817 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT NOT DISPLAYED ON CDU MENU PAGE. COMPLETED SATCOM LOCKUP QRH. SAT RESTORED. GROUNDED - YES. VERIFIED SATCOM IS DISPLAYED ON CDU REF B737-900 FIM 23-15 TASK 801.
